آمار

تعداد نشریات25
تعداد شماره‌ها483
تعداد مقالات5,027
تعداد مشاهده مقاله7,330,564
تعداد دریافت فایل اصل مقاله4,935,762
Kim Son, N. T., Long, H. V., Dong, N. P.. (1400). On Goursat problem for fuzzy random partial differential equations under generalized Lipschitz conditions. نشریه علمی دانشگاه سیستان و بلوچستان, 18(2), 31-49. doi: 10.22111/ijfs.2021.5912
N. T. Kim Son; H. V. Long; N. P. Dong. "On Goursat problem for fuzzy random partial differential equations under generalized Lipschitz conditions". نشریه علمی دانشگاه سیستان و بلوچستان, 18, 2, 1400, 31-49. doi: 10.22111/ijfs.2021.5912
Kim Son, N. T., Long, H. V., Dong, N. P.. (1400). 'On Goursat problem for fuzzy random partial differential equations under generalized Lipschitz conditions', نشریه علمی دانشگاه سیستان و بلوچستان, 18(2), pp. 31-49. doi: 10.22111/ijfs.2021.5912
Kim Son, N. T., Long, H. V., Dong, N. P.. On Goursat problem for fuzzy random partial differential equations under generalized Lipschitz conditions. نشریه علمی دانشگاه سیستان و بلوچستان, 1400; 18(2): 31-49. doi: 10.22111/ijfs.2021.5912


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.